# SDR 98FDEA00418

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5270 · Door Warning System
- Part: Door Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-0161 - STA-PIT - CLIMBING THROUGH FLIGHT LEVEL 290, MAIN CARGO DOOR LIGHT ON CAUTION LIGHT PANEL ILLUMINATED AND REMAINED ILLUMINATED DURING DIVERSION TO PIT.  ACCOMPLISHED RED TAB PROCEDURES.  FOUND BUS SUPPLY AND BATTERY CHARGER CIRCUIT BREAKERS POPPED.  OPENED AND CLOSED DOOR AFTER CLOSING CIRCUIT BREAKERS.  ALL DOOR LIGHT EXTINGUISHED INDICATIONS SHOW DOOR CLOSED AND LOCKED.  OK FOR SERVICE.
